Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 198, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 9, 2014, 12:23 AM CDT for Hinds County, Madison County, Rankin County, Mississippi. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2014, 12:23 AM CDT (05:23 UTC)
- Expired
- Jun 9, 2014, 1:15 AM CDT
- In force
- 52 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hinds County, MS, Madison County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 19 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 8:41 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 5.4 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1268 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1490 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 9:10 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jun 8, 9:10 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 910 PM CDT SUN JUN 8 2014 .UPDATE...NEAR TERM GRIDS REFINED FURTHER FOR ONGOING CONVECTION IN WEST WHILE DROPPING POPS/WEATHER IN NE NEXT 1-3 HRS. REFRESHED PRODUCTS FOR NEW SEVERE THUNDERSTORM WATCH FOR CENTRAL AND NORTH ARKLAMISS THROUGH 4AM AND CANCELED OUT THOSE THAT EXPIRED AT 9PM. SEE DISCUSSION BELOW FOR MORE DETAILS. .DISCUSSION... ENHANCED UPPER LEVEL DIVERGENCE COUPLED WITH A H5 PVA SPOKE ATTENDANT TO S/WV IMPULSE AND/OR MCV MOVING ACROSS SOUTHERN AR THIS EVENING IS COMBINING WITH ~2000 J/KG MLCAPE WHICH IS SUPPORTING ROBUST CONVECTION NEAR THE MS RIVER AS OF 9PM. THESE INGREDIENTS WILL AID STRONG/SEVERE STORM DEVELOPMENT THROUGH THE EVENING AND EARLY MONDAY MORNING AS THEY PUSH EAST ACROSS WEST AND NORTH CENTRAL MS. MAIN HAZARDS WITH THESE STORMS WILL BE DAMAGING WINDS OF 60 MPH..HAIL TO THE SIZE OF GOLFBALLS AND FREQUENT LIGHTNING. WHILE LOW-LVL SRH WILL BE INCREASING COINCIDENT WITH MCV IN DELTA NEXT 2-5 HOURS...BEST EFFECTIVE SRH NEAR 200 M2/S2 SHOULD STAY NORTH OF REGION...NEGATING A TORNADO RISK. INSTABILITY AND THUS ROBUSTNESS OF STORMS SHOULD WANE TOWARDS 4AM AS STORMS PUSH EAST TOWARDS HIGHWAY 45 CORRIDOR. GRIDS HAVE BEEN UPDATED IN THE NEAR TERM REFINING TSTORM WORDING AREA AND TIMING AS COMPLEX PROGRESSES EAST ALONG WITH UPDATED PRODUCTS/GRAPHICS ALREADY OUT. /ALLEN/ && .AVIATION...TIMING THE STORM ACTIVITY WILL BE THE MAIN FOCUS FOR THE REMAINDER OF THE NIGHT AS ACTIVITY WILL CONTINUE TO DEVELOP. AS FOR FLIGHT CONDITIONS...VFR CONDITIONS WILL EXIST FOR MUCH OF THE NIGHT WITH SOME MVFR CEILINGS POSSIBLE FOR A FEW LOCATIONS AFTER 10-11Z. THE ONLY OTHER RESTRICTIONS WILL OCCUR WHEN SITES ARE IMPACTED BY STORMS. ADDITIONAL STORM ACTIVITY WILL BE POSSIBLE ON MONDAY BUT TIMING THAT AT THIS TIME WILL BE VERY TOUGH. /CME/ && .PREV DISCUSSION... /ISSUED 429 PM CDT SUN JUN 8 2014/ DISCUSSION... TODAY THROUGH TUESDAY ACTIVE PERIOD ONGOING AND EXPECTED THROUGH TUESDAY WITH PERIODS OF STORM COMPLEXES EXPECTED TO MOVE THROUGH PORTIONS OF THE REGION. DISCUSSION BELOW WILL ATTEMPT TO FINE TUNE TIMING AND HAZARDS. SIGNIFICANT MID LEVEL RIDGING EROSION HAS OCCURRED DUE TO NUMEROUS TRAVERSING S/WV IMPULSES ACROSS THE SOUTHERN PLAINS ALLOWING FOR A MORE ACTIVE CONVECTIVE MCS PARADE FOR THE ARKLAMISS THROUGH TUESDAY. TSTORMS FIRED IN NE ZONES OFF A RESIDUAL OUTFLOW BOUNDARY BUT HAVE STRUGGLED TO MAINTAIN INTENSITY POSSIBLY OWING TO WEAKER MID TO UPPER LEVEL FLOW AND RESIDUAL S/WV RIDGING AFFECTS. FEEL AREAS SOUTH OF THIS BOUNDARY IN EAST MS WILL CONTINUE TO STRUGGLE PER LATEST HRRR. ATTENTION THEN FOCUSES WESTWARD TOWARDS AR/LA WHERE A LINE OF SHOWERS/STORMS S NEARING THE MS RIVER. ADDITIONAL ACTIVITY IS EXPECTED TO DEVELOP BEHIND THIS LINE WHEN SLIGHTLY GREATER H5 FLOW OF 40 KT AND BETTER UPPER DIVERGENCE ALONG A PVA RIBBON SHOULD SUPPORT THE ADDITIONAL TSTORM DEVELOPMENT LATE AFTN THROUGH EVENING IN AR AND OVERSPREAD INTO MID AND NORTH MS. CONVERGENT/DIVERGENT COUPLETS IN ENVIRONMENT OF INCREASING LOW LEVEL SHEAR /150-200 MS/S2 0-1 KM SRH/ AND MLCAPE >1000 J/KG SUGGESTS A STRONGER MASS SIGNAL THEN DAYS PAST HAVE THUS INCREASED CONFIDENCE OF SOME STRONG TO SEVERE STORMS. DAMAGING WINDS AND HAIL TO SIZE OF GOLFBALLS COULD OCCUR IN THE STRONGEST OF STORMS. HAVE PLACED ELEVATED WORDING IN HWO/GRAPHICS FOR TONIGHT IN THE DELTA REGION. FOR MONDAY...EXPECTING A LULL IN ACTIVITY DURING THE MORNING HOURS AS TONIGHT'S TROUGH PULLS OFF TO THE NE. HOWEVER, INSTABILITY WILL REBUILD ONCE AGAIN FOR ISO/SCT DIURNAL SHOWERS/STORMS TO DEVELOP OVER THE REGION EARLY AFTN. HOWEVER...BY LATE AFTN INTO THE EVENING ANOTHER S/WV TROUGH WILL EJECT OFF A LARGER PARENT TROUGH AND AID IN INCREASED LOW-LVL SHEAR WITH MLCAPE 1500-2000 J/KG AND 27-28 C VERTICAL TOTALS COINCIDENT WITH ANOTHER STRONG MASS SIGNAL AND THUS LIKELY SUPPORT DEVELOPMENT OF AN ORGANIZED MCS FOR THE MS DELTA REGION AND ACROSS THE 82 CORRIDOR. HAVE PLACED LIMITED RISK IN HWO/GRAPHICS FOR THIS TIME PERIOD. HEAVY RAIN COULD ALSO OCCUR WITH THIS EPISODE AND WILL NEED TO MONITOR FOR FLASH FLOOD POTENTIAL AS GLOBAL MODELS SHOW 3-4 INCHES POSSIBLE IN NW DELTA THROUGH TUESDAY NIGHT STARTING THIS TIME PERIOD. TUESDAY'S WEATHER IS HIGHLY DEPENDENT ON CONVECTIVE EVOLUTION AND TIMING FROM MONDAY NIGHT'S SYSTEM. IF THE SYSTEM STALLS/LINGERS IN WEST...SOME STRONG/SEVERE COULD OCCUR IN EAST AS INSTABILITY INCREASES THROUGH TUES AFTN WITH ADVANCEMENT OF AN ACTUAL FRONT TO MOVE THROUGH BY WEDNESDAY MORNING. HAVE PLACED A LIMITED RISK IN WEST AND PORTIONS OF EAST BUT THIS WILL LIKELY BE REFINED NEXT COUPLE OF DAYS. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 89 72 85 / 43 34 46 70 MERIDIAN 69 90 71 86 / 39 22 36 72 VICKSBURG 71 88 71 85 / 52 41 57 68 HATTIESBURG 72 92 72 88 / 14 19 25 71 NATCHEZ 71 88 73 84 / 32 37 47 69 GREENVILLE 70 85 70 83 / 100 57 79 72 GREENWOOD 70 87 71 84 / 100 51 74 71 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && ALLEN/CME
Hazardous weather outlook, Jun 8, 3:36 PM CDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 336 PM CDT SUN JUN 8 2014 ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-092045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- 336 PM CDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...AND NORTHERN MISSISSIPPI .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS RISK...ELEVATED TIMING...MAINLY TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT. QUARTER TO GOLFBALL SIZE HAIL AND WIND GUSTS TO 60 MPH WILL BE THE MAIN HAZARDS. A WEAK FRONT IS PRESENT ACROSS THE REGION TODAY AND THIS WILL FOCUS THUNDERSTORMS. THIS FRONT WILL MOVE NORTH AS A WARM FRONT AND WILL HELP FOCUS MORE THUNDERSTORM DEVELOPMENT. ANOTHER ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY SEVERE THUNDERSTORMS ARE POSSIBLE WITH WIND GUSTS TO 60 MPH AND QUARTER SIZE HAIL THE MAIN HAZARDS MONDAY NIGHT INTO TUESDAY AS AN UPPER LEVEL STORM SYSTEM MOVES THROUGH THE REGION. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT THROUGH TUESDAY. LAZ024>026-MSZ026-028>033-036>039-042>053-060-092045- CATAHOULA-TENSAS-CONCORDIA-GRENADA-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-ADAMS- 336 PM CDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TONIGHT STRONG TO SEVERE STORMS WILL BE POSSIBLE TONIGHT WITH THE MAIN HAZARDS BEING 60 MPH WIND GUSTS AND HAIL UP TO QUARTER SIZE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY SEVERE STORMS WILL BE POSSIBLE WITH WIND GUSTS OF 60 MPH AND QUARTER SIZE HAIL FOR PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA MONDAY NIGHT INTO TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT AND MONDAY NIGHT THROUGH TUESDAY. LAZ015-016-023-092045- RICHLAND-MADISON LA-FRANKLIN LA- 336 PM CDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TONIGHT THROUGH MONDAY STRONG TO SEVERE STORMS WILL BE POSSIBLE TONIGHT WITH THE MAIN HAZARDS BEING 60 MPH WIND GUSTS AND HAIL UP TO QUARTER SIZE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY SEVERE STORMS WILL BE POSSIBLE WITH WIND GUSTS OF 60 MPH AND QUARTER SIZE HAIL FOR PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA MONDAY NIGHT INTO TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT THROUGH TUESDAY. MSZ054>059-061>066-072>074-092045- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 336 PM CDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY SEVERE STORMS WILL BE POSSIBLE WITH WIND GUSTS OF 60 MPH AND QUARTER SIZE HAIL FOR PORTIONS OF CENTRAL MISSISSIPPI MONDAY NIGHT INTO TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TUESDAY. MSZ027-092045- CARROLL- 336 PM CDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS RISK...ELEVATED TIMING...TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT. QUARTER TO GOLFBALL SIZE HAIL AND WIND GUSTS TO 60 MPH WILL BE THE MAIN HAZARDS. A WEAK FRONT IS PRESENT ACROSS THE REGION TODAY AND THIS WILL FOCUS THUNDERSTORMS. THIS FRONT WILL MOVE NORTH AS A WARM FRONT AND WILL HELP FOCUS MORE THUNDERSTORM DEVELOPMENT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY SEVERE STORMS WILL BE POSSIBLE WITH WIND GUSTS OF 60 MPH AND QUARTER SIZE HAIL FOR MONDAY NIGHT INTO TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT AND MONDAY NIGHT THROUGH TUESDAY. 28 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 8, 9:29 PM CDT, 2 hours 54 minutes before
ARZ074-075-MSZ034-090330- ASHLEY AR-CHICOT AR-WASHINGTON MS- 929 PM CDT SUN JUN 8 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 929 PM CDT SUN JUN 8 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER PARKDALE AT 929 PM CDT...MOVING EAST AT 25 MPH. HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHWESTERN WASHINGTON...SOUTHERN CHICOT AND EAST CENTRAL ASHLEY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3331 9109 3305 9105 3304 9159 3322 9160 TIME...MOT...LOC 0229Z 263DEG 22KT 3313 9149 DC
Local storm report, Jun 8, 9:31 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
931 PM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL SSE ELLIOTT 33.68N 89.75W
06/08/2014 E1.75 INCH GRENADA MS PUBLIC
&&
DLSpecial weather statement, Jun 8, 11:45 PM CDT, 38 minutes before
MSZ047-048-090515-
WARREN MS-HINDS MS-
1145 PM CDT SUN JUN 8 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1145 PM CDT SUN JUN 8 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER YOUNGTON AT 1145 PM CDT...MOVING EAST AT 35 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHERN HINDS AND EAST CENTRAL WARREN COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3254 9059 3253 9059 3253 9056 3251 9055
3251 9053 3256 9045 3249 9044 3248 9026
3235 9026 3235 9070 3252 9074
TIME...MOT...LOC 0445Z 258DEG 31KT 3246 9061
CMELocal storm report, Jun 8, 11:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1156 PM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG INDIANOLA 33.45N 90.64W
06/08/2014 SUNFLOWER MS LAW ENFORCEMENT
POWER LINES DOWNED
&&
DLSpecial weather statement, Jun 9, 12:01 AM CDT, 22 minutes before
MSZ025-027-028-036-037-090600-
ATTALA MS-MONTGOMERY MS-LEFLORE MS-HOLMES MS-CARROLL MS-
1201 AM CDT MON JUN 9 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1201 AM CDT MON JUN 9 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 6 MILES NORTHEAST
OF SIDON TO TCHULA AT 1201 AM CDT...MOVING EAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN CARROLL...NORTHERN HOLMES...SOUTHEASTERN LEFLORE...WEST
CENTRAL MONTGOMERY AND NORTHWESTERN ATTALA COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.
LAT...LON 3358 8960 3317 8977 3315 9033 3324 9034
3351 9026
TIME...MOT...LOC 0501Z 258DEG 27KT 3347 9010 3322 9020
DCSpecial weather statement, Jun 9, 12:07 AM CDT, 16 minutes before
MSZ042>044-090550-
MADISON MS-LEAKE MS-YAZOO MS-
1207 AM CDT MON JUN 9 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1207 AM CDT MON JUN 9 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM VAUGHAN TO 5 MILES WEST
OF CANTON AT 1207 AM CDT...MOVING EAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN EAST CENTRAL YAZOO...WEST CENTRAL LEAKE AND CENTRAL MADISON
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3263 8972 3262 8975 3258 8979 3259 8979
3258 8983 3259 8984 3256 8987 3257 9021
3285 9014 3284 8968
TIME...MOT...LOC 0507Z 268DEG 25KT 3280 9002 3261 9008
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:01 PM CDT | Special Weather Statement | JAN | Noxubee | 29 min |
| Jun 8, 7:02 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 43 min |
| Jun 8, 7:43 PM CDT | Special Weather Statement | JAN | Webster | 32 min |
| Jun 8, 9:14 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 61 min |
| Jun 8, 10:14 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 61 min |
| Jun 8, 10:59 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 61 min |
| Jun 8, 11:11 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 64 min |
| Jun 8, 11:45 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Jun 9, 12:01 AM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 59 min |
| Jun 9, 12:07 AM CDT | Special Weather Statement | JAN | Madison | 43 min |
| Jun 9, 12:46 AM CDT | Special Weather Statement | JAN | Grenada | 19 min |
| Jun 9, 1:04 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 56 min |
| Jun 9, 1:28 AM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 62 min |
| Jun 9, 5:50 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 3 hr |
| Jun 9, 11:43 AM CDT | Flash Flood Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 25 more | 31 hr |
| Jun 9, 12:19 PM CDT | Special Weather Statement | JAN | Holmes | 31 min |
| Jun 9, 1:41 PM CDT | River Flood Warning | JAN | Clay | 6 days |
| Jun 9, 1:42 PM CDT | River Flood Warning | JAN | Carroll, Leflore | 3 days |
| Jun 9, 2:31 PM CDT | Special Weather Statement | JAN | Bolivar | 44 min |
| Jun 9, 3:23 PM CDT | Special Weather Statement | JAN | Washington | 32 min |
| Jun 9, 3:39 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 51 min |
| Jun 9, 3:48 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 57 min |
| Jun 9, 3:54 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Washington, Yazoo | 51 min |
| Jun 9, 4:17 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren, Yazoo | 58 min |
| Jun 9, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Humphreys, Leflore, Sunflower | 41 min |
| Jun 9, 4:26 PM CDT | Special Weather Statement | JAN | Smith | 29 min |
| Jun 9, 4:40 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Leflore, Yazoo | 65 min |
| Jun 9, 4:43 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Warren | 62 min |
| Jun 9, 4:49 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Holmes, Madison, Rankin, Yazoo | 56 min |
| Jun 9, 4:52 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 36 min |
| Jun 9, 4:55 PM CDT | Special Weather Statement | JAN | Webster | 45 min |
| Jun 9, 5:03 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 57 min |
| Jun 9, 5:09 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 46 min |
| Jun 9, 5:10 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 65 min |
| Jun 9, 5:17 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Grenada, Holmes, Montgomery | 58 min |
| Jun 9, 5:32 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 58 min |
| Jun 9, 5:45 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison, Rankin, Scott | 60 min |
| Jun 9, 5:49 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery, Winston | 41 min |
| Jun 9, 6:07 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 38 min |
| Jun 9, 6:18 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Clay, Montgomery, Oktibbeha, Webster and 1 more | 57 min |
| Jun 9, 6:23 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 67 min |
| Jun 9, 6:53 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 52 min |
| Jun 8, 7:30 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 75 min |
| Jun 8, 8:26 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 64 min |
| Jun 9, 2:39 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Morehouse, Richland | 51 min |
| Jun 9, 3:00 PM CDT | Special Weather Statement | JAN | East Carroll | 30 min |
| Jun 9, 3:08 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 52 min |
| Jun 9, 3:17 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, West Carroll | 43 min |
| Jun 9, 3:30 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Franklin, Madison, Richland | 45 min |
| Jun 9, 3:31 PM CDT | Special Weather Statement | JAN | Tensas | 29 min |
| Jun 8, 8:56 PM CDT | Special Weather Statement | JAN | Ashley | 44 min |
| Jun 8, 9:29 PM CDT | Special Weather Statement | JAN | Chicot | 61 min |
| Jun 9, 12:51 PM CDT | Special Weather Statement | JAN | Ashley | 44 min |
| Jun 9, 2:12 PM CDT | Special Weather Statement | JAN | Ashley | 43 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.